×

zbMATH — the first resource for mathematics

On oscillation and asymptotic behaviour of solutions of forced first-order neutral differential equations. (English) Zbl 0995.34058
Here, sufficient conditions are obtained under which every solution to \[ [y(t)\pm y(t-\tau)]'\pm Q(t)G(y(t-\sigma))=f(t), \quad t\geq 0, \] oscillates or tends to zero or to \(\pm \infty\) as \(t\longrightarrow \infty\). Usually, these conditions are stronger than \[ \int_{0}^{\infty}Q(t) dt=\infty.\tag{1} \] An example is given to show that the condition (1) is not enough to arrive at the above conclusion. The existence of a positive (or negative) solution to \[ [y(t)-y(t-\tau)]'+Q(t)G(y(t-\sigma))=f(t) \] is considered.

MSC:
34K11 Oscillation theory of functional-differential equations
34K40 Neutral functional-differential equations
34K25 Asymptotic theory of functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chuanxi Q and Ladas G, Oscillation of neutral differential equations with variable coefficients,Appl. Anal. 32 (1989) 215–228 · Zbl 0682.34049
[2] Gyori I and Ladas G,Oscillation Theory of Delay Differential Equations with Applications (Oxford: Clarendon Press) (1991)
[3] Ivanov A F and Kusano T, Oscillations of solutions of a class of first order functional differential equations of neutral type,Ukrain. Mat. Z. 51 (1989) 1370–1375 · Zbl 0694.34056
[4] Jaros J and Kusano T, Oscillation properties of first order nonlinear differential equations of neutral type,Diff. Integral Eq. 5 (1991) 425–436 · Zbl 0729.34054
[5] Kitamura Y and Kusano T, Oscillation and asymptotic behaviour of solutions of first order functional differential equations of neutral type,Funkcial Ekvac 33 (1990) 325–343 · Zbl 0722.34064
[6] Ladas G and Sficas Y G, Oscillation of neutral delay differential equations,Can. Math. Bull. 29(1986)438–445 · Zbl 0566.34054
[7] Liu X Z, Yu J S and Zhang B G, Oscillation and nonoscillation for a class of neutral differential equations,Diff. Eq. Dynamical Systems 1 (1993) 197–204 · Zbl 0873.34056
[8] Parhi N and Rath R N, On oscillation criteria for a forced neutral differential equation,Bull. Inst. Math. Acad. Sinica 28 (2000), 59–70 · Zbl 0961.34059
[9] Parhi N and Rath R N, Oscillation criteria for forced first order neutral differential equations with variable coefficients,J. Math. Anal. Appl. 256 (2001), 525–541 · Zbl 0982.34057
[10] Piao D, On an open problem by Ladas,Ann. Diff. Eq. 13 (1997) 16–18 · Zbl 0878.34066
[11] Yu J S, The existence of positive solutions of neutral delay differential equations. The Proceeding of Conference of Ordinary Differential Equations (Beijing: Science Press) (1991) 263–269
[12] Yu J S, Wang Z C and Chuanxi Q, Oscillation of neutral delay differential equations,Bull. Austral. Math. Soc. 45 (1992) 195–200 · Zbl 0742.34068
[13] Yu J S and Wang Z C, Asymptotic behaviour and oscillation in neutral delay difference equations,Funkcial. Ekvac. 37 (1994), 241–248 · Zbl 0808.34083
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.